標題: Algorithmic analysis of the multi-server system with a modified Bernoulli vacation schedule
作者: Ke, Jau-Chuan
Wu, Chia-Huang
Pearn, Wen Lea
工業工程與管理學系
Department of Industrial Engineering and Management
關鍵字: Bernoulli vacation schedule;Matrix analytic approach;Quasi-Newton method;Single vacation policy
公開日期: 1-五月-2011
摘要: This paper considers an infinite-capacity M/M/c queueing system with modified Bernoulli vacation under a single vacation policy. At each service completion of a server, the server may go for a vacation or may continue to serve the next customer, if any in the queue. The system is analyzed as a quasi-birth-and-death (QBD) process and the necessary and sufficient condition of system equilibrium is obtained. The explicit closed-form of the rate matrix is derived and the useful formula for computing stationary probabilities is developed by using matrix analytic approach. System performance measures are explicitly developed in terms of computable forms. A cost model is derived to determine the optimal values of the number of servers, service rate and vacation rate simultaneously at the minimum total expected cost per unit time. Illustrative numerical examples demonstrate the optimization approach as well as the effect of various parameters on system performance measures. (c) 2010 Elsevier Inc. All rights reserved.
URI: http://dx.doi.org/10.1016/j.apm.2010.11.019
http://hdl.handle.net/11536/8982
ISSN: 0307-904X
DOI: 10.1016/j.apm.2010.11.019
期刊: APPLIED MATHEMATICAL MODELLING
Volume: 35
Issue: 5
起始頁: 2196
結束頁: 2208
顯示於類別:期刊論文


文件中的檔案:

  1. 000287615300012.pdf